Diets in Review Question
asked this question Apr 5th, 2011 1:51 pm
This question is about Relacore
No HTML please.
Go for it, if you start losing your hair simply quit taking it. According to most of the comments I have read your hair will grow back normally. Read the directions carefully though, I believe those that lose their hair aren't following the prescribed dosage on the bottle or pamphlet that comes with it. I neither lost or gained any hair in the 5 years I have been taking the product.
See more Questions or Ask A Question
© 2016 Diets in Review
The information provided within this site is strictly for the purposes of information only and is not a replacement or substitute for professional advice, doctors visit or treatment. The provided content on this site should serve, at most, as a companion to a professional consult. It should under no circumstance replace the advice of your primary care provider. You should always consult your primary care physician prior to starting any new fitness, nutrition or weight loss regime.